# SDR CALA9701514

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 284
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN DENTED AT STA 284, LONGERON 24.  THE DENTED AREA WAS CUT OUT.  DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-04 AND 53-04, FIGURE 12.
